# SDR AU000930

- Difficulty date: September 20, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 103493505
- Condition: Worn
- Location: Magneto/Dist
- Component: Magneto/Dist, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAGNETO IMPULSE COUPLING WORN EXCESSIVELY.  (X)
